Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287223] of Richard Hain

search www.ams.org.

Papers Published

  1. Hain, RM, On the indecomposable elements of the bar construction, Proceedings of the American Mathematical Society, vol. 98 no. 2 (February, 1986), pp. 312-312, ISSN 0002-9939 [2045704], [doi]
    (last updated on 2017/12/11)

    Abstract:
    An explicit formula for a canonical splitting s: Qℬ(ℰ.)⟶ℬ(ℰ.) of the projection ℬ(ℰ.)⟶Qℬ(ℰ.) of the bar construction on a commutative d.g. algebraℰ.onto its indecomposables is given. We prove that s induces a d.g. algebra isomorphism Λ(Qℬ(ℰ.))⟶ℬ(ℰ.) and that H(Qℬ(ℰ.)) is isomorphic with QH(ℬ(ℰ.)). © 1986 American Mathematical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320